Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4988
Title: Nonlinear monotone boundary conditions for parabolic equations
Authors: Morosanu, G.
Petrovanu, Dan
Issue Date: 1986
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: G. Morosanu, Dan Petrovanu, “Nonlinear monotone boundary conditions for parabolic equations”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 18 (1986), pp. 136-155.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
18 (1986)
Abstract: 
In questo lavoro viene trattato il problema (0.1) - (0.3), con l operatore monotono. I principali risultati sono contenuti nei teoremi concernenti resistenza, l’unicità, regolarità e comportamento asintotico delle soluzioni.

This paper is handling problem (0.1) - (0.3) with I a monotone operator. The main results are contained in the theorems concerning existence, uniqueness, regularity and asymptotic behaviour of the solutions.
Type: Article
URI: http://hdl.handle.net/10077/4988
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.18 (1986)

Files in This Item:
File Description SizeFormat
MorosanuPetrovanuRendMat18.pdf1.26 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

698
Last Week
8
Last month
1
checked on Oct 20, 2020

Download(s) 20

351
checked on Oct 20, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.